# SDR N382004F00000

- Difficulty date: June 26, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N192FG
- Make and model: Gulstm G1159A
- Aircraft serial: 192
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 2586686904
- Part serial: 0731451
- Condition: Inoperative
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT SYSTEM, WHEN AUTOPILOT SELECTED TO ALTITUDE PRESET, A/C DID NOT CAPTURE SELECTED ALTITUDE.  FMS HEADING IN ONE DIRECTION AC DID NOT CAPTURE HEADING AS SELECTED.  ON APPROACH TO RDG, PILOT WAS UNABLE TO SELECT APP NR ON AUTOPILOT CONTROLLER.  REMOVED AND REPLACED A/P PITCH COMPUTER.  AC TEST FLOWN SATISFACTORY AND RETURNED TO SERVICE.
